Alert archive / Pennsylvania / Wind Advisories in 2025

Wind Advisory 15, NWS State College, PA

November 25, 20255 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Nov 25, 2025, 4:26 PM EST for 5 counties in Pennsylvania. It took effect at Nov 26, 2025, 7:00 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2025, 4:26 PM EST (21:26 UTC)
In effect from
Nov 26, 2025, 7:00 PM EST
Expired
Nov 27, 2025, 2:00 PM EST
In force
19 hr
Issued by
NWS State College, PA

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Clearfield County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 78 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

712 
WWUS71 KCTP 252126
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
426 PM EST Tue Nov 25 2025

PAZ024-025-033-034-262030-
/O.NEW.KCTP.WI.Y.0015.251127T0000Z-251128T0000Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Johnstown, Altoona, Bedford, and Somerset
426 PM EST Tue Nov 25 2025

...WIND ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 7 PM EST THURSDAY 
FOR THE LAUREL HIGHLANDS...

* WHAT...West winds 15 to 25 mph with gusts up to 55 mph expected 
  for the Laurel Highlands.

* WHERE...Bedford, Blair, Cambria, and Somerset Counties.

* WHEN...From 7 PM Wednesday to 7 PM EST Thursday.

* IMPACTS...Gusty winds will blow around holiday decorations and 
  other unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Colbert
6 follow-up statements
109 
WWUS71 KCTP 260328
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1028 PM EST Tue Nov 25 2025

PAZ036-057>059-063>066-261300-
/O.NEW.KCTP.FG.Y.0020.251126T0328Z-251126T1300Z/
Franklin-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Gettysburg, Pottsville, Harrisburg,
Hershey, Lancaster, York, Carlisle, Chambersburg, and Lebanon
1028 PM EST Tue Nov 25 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST WEDNESDAY...

* WHAT...Areas with visibility a quarter mile or less in dense fog.

* WHERE...Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon, 
  Schuylkill, and York Counties.

* WHEN...Until 8 AM EST Wednesday.

* IMPACTS...Hazardous driving conditions due to reduced visibility.

* ADDITIONAL DETAILS...Dense fog is ongoing or will develop shortly. 
  Visibility of just a few hundred feet has already been observed on 
  Interstate 81 in Schuylkill County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider allowing extra time to reach your destination.

If driving, slow down, use your low-beam headlights, and leave 
plenty of distance ahead of you.

&&

$$

PAZ024-025-033-034-262030-
/O.CON.KCTP.WI.Y.0015.251127T0000Z-251128T0000Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Johnstown, Altoona, Bedford, and Somerset
1028 PM EST Tue Nov 25 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM WEDNESDAY TO 7 PM EST 
THURSDAY FOR THE LAUREL HIGHLANDS...

* WHAT...West winds 15 to 25 mph with gusts up to 55 mph expected 
  for the Laurel Highlands.

* WHERE...Bedford, Blair, Cambria, and Somerset Counties.

* WHEN...From 7 PM Wednesday to 7 PM EST Thursday.

* IMPACTS...Gusty winds will blow around holiday decorations and 
  other unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Colbert
979 
WWUS71 KCTP 260837
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
337 AM EST Wed Nov 26 2025

PAZ017-270015-
/O.EXA.KCTP.WI.Y.0015.251127T0000Z-251128T0000Z/
Clearfield-
Including the cities of Clearfield and DuBois
337 AM EST Wed Nov 26 2025

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST 
THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Clearfield County.

* WHEN...From 7 PM this evening to 7 PM EST Thursday.

* IMPACTS...Gusty winds will blow around holiday decorations and 
  other unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

PAZ036-057>059-063>066-261300-
/O.CON.KCTP.FG.Y.0020.000000T0000Z-251126T1300Z/
Franklin-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Hershey, York, Chambersburg, Lancaster,
Carlisle, Pottsville, Lebanon, Gettysburg, and Harrisburg
337 AM EST Wed Nov 26 2025

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS 
MORNING...

* WHAT...Areas with visibility a quarter mile or less in dense fog.

* WHERE...Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon, 
  Schuylkill, and York Counties.

* WHEN...Until 8 AM EST this morning.

* IMPACTS...Hazardous driving conditions due to reduced visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider allowing extra time to reach your destination.

If driving, slow down, use your low-beam headlights, and leave 
plenty of distance ahead of you.

&&

$$

PAZ024-025-033-034-270015-
/O.CON.KCTP.WI.Y.0015.251127T0000Z-251128T0000Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Bedford, Johnstown, Altoona, and Somerset
337 AM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM 
EST THURSDAY FOR THE LAUREL HIGHLANDS...

* WHAT...West winds 15 to 25 mph with gusts up to 55 mph expected 
  for the Laurel Highlands.

* WHERE...Bedford, Blair, Cambria, and Somerset Counties.

* WHEN...From 7 PM this evening to 7 PM EST Thursday.

* IMPACTS...Gusty winds will blow around holiday decorations and 
  other unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Lambert/Tyburski
832 
WWUS71 KCTP 261303
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
803 AM EST Wed Nov 26 2025

PAZ036-057>059-063>066-261415-
/O.EXP.KCTP.FG.Y.0020.000000T0000Z-251126T1300Z/
Franklin-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Harrisburg, Carlisle, Hershey, York,
Lancaster, Pottsville, Lebanon, Gettysburg, and Chambersburg
803 AM EST Wed Nov 26 2025

...DENSE FOG ADVISORY HAS EXPIRED...

The fog is starting to lift and visibilities improve. However, 
patches of dense fog may linger through much of the morning in spots.

$$

PAZ017-270115-
/O.CON.KCTP.WI.Y.0015.251127T0000Z-251128T0000Z/
Clearfield-
Including the cities of DuBois and Clearfield
803 AM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM 
EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Clearfield County.

* WHEN...From 7 PM this evening to 7 PM EST Thursday.

* IMPACTS...Gusty winds will blow around holiday decorations and 
  other unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

PAZ024-025-033-034-270115-
/O.CON.KCTP.WI.Y.0015.251127T0000Z-251128T0000Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Bedford, Johnstown, Altoona, and Somerset
803 AM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM 
EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 55 mph expected.

* WHERE...Bedford, Blair, Cambria, and Somerset Counties.

* WHEN...From 7 PM this evening to 7 PM EST Thursday.

* IMPACTS...Gusty winds will blow around holiday decorations and 
  other unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Dangelo
337 
WWUS71 KCTP 262028
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
328 PM EST Wed Nov 26 2025

PAZ017-270900-
/O.CON.KCTP.WI.Y.0015.251127T0000Z-251128T0000Z/
Clearfield-
Including the cities of DuBois and Clearfield
328 PM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM 
EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Clearfield County.

* WHEN...From 7 PM this evening to 7 PM EST Thursday.

* IMPACTS...Gusty winds will blow around holiday decorations and 
  other unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

PAZ024-025-033-034-270900-
/O.CON.KCTP.WI.Y.0015.251127T0000Z-251128T0000Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Johnstown, Bedford, Altoona, and Somerset
328 PM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM 
EST THURSDAY FOR THE LAUREL HIGHLANDS...

* WHAT...West winds 15 to 25 mph with gusts up to 55 mph expected.

* WHERE...Bedford, Blair, Cambria, and Somerset Counties.

* WHEN...From 7 PM this evening to 7 PM EST Thursday.

* IMPACTS...Gusty winds will blow around holiday decorations and 
  other unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Dangelo
443 
WWUS71 KCTP 270728
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
228 AM EST Thu Nov 27 2025

PAZ017-024-025-033-034-280000-
/O.CON.KCTP.WI.Y.0015.000000T0000Z-251128T0000Z/
Clearfield-Cambria-Blair-Somerset-Bedford-
Including the cities of Altoona, Clearfield, Somerset, Johnstown,
Bedford, and DuBois
228 AM EST Thu Nov 27 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Bedford, Blair, Cambria, Clearfield, and Somerset Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Lambert/Banghoff
167 
WWUS71 KCTP 271900
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
200 PM EST Thu Nov 27 2025

PAZ017-024-025-033-034-272000-
/O.CAN.KCTP.WI.Y.0015.000000T0000Z-251128T0000Z/
Clearfield-Cambria-Blair-Somerset-Bedford-
Including the cities of Clearfield, DuBois, Altoona, Bedford,
Somerset, and Johnstown
200 PM EST Thu Nov 27 2025

...WIND ADVISORY IS CANCELLED...

The wind is diminishing. Gusts will top out in the 30s through 
Friday afternoon.

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Dangelo

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Nov 25, 2:47 PM EST, 1 hour 39 minutes earlier.

Area forecast discussion, Nov 25, 2:47 PM EST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service State College PA
247 PM EST Tue Nov 25 2025

.SYNOPSIS...
* Slightly milder temperatures today with steady rain followed
  by even milder conditions Wednesday with a few showers along
  and ahead of a strong cold front
* Becoming windy and much colder Wednesday night through Friday
* Lake effect snow may result in significant Thanksgiving
  holiday travel disruptions across northwest Pennsylvania,
  while scattered snow showers and a few squalls impact the
  weather across the Central Mtns, Laurel Highlands and possibly
  the Middle Susquehanna Valley

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Rain will continue across much of Central PA through the rest of
the day and may actually increase slightly in intensity for the
rest of the afternoon as forcing for ascent increases slightly
ahead of an approaching 30 to 40 knot low-level jet.
Precipitable water values will increase to around 1 inch, which
is around the 95th percentile for this time of year. Total
rainfall amounts through tonight will range from around a half
of an inch to three quarters of an inch. The rain gradually
tapers off to a few showers overnight as the axis of the LLJ
exits the region to the east. Temperatures remain mild
overnight, with lows ranging from the low 40s to near 50.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
Additional showers will be possible on Wednesday afternoon along
and ahead of a strong cold front. Temperatures on Wednesday will
be even milder, with highs in the 50s and 60s, though these
values could end up being slightly high if the front arrives
earlier than currently anticipated. This cold front will usher
in much colder air for Wednesday night through Friday.

Model soundings show the potential for widespread wind gusts
Wednesday night and Thursday morning in the 45 to 50 mph range
as winds at the top of the mixed layer will range from 45 to 55
knots. If confidence continues to increase in these gusts
mixing down to the surface, a Wind Advisory may be needed for
much of Central PA. Gusty winds continue through the end of the
week, but may peak just below Wind Advisory criteria for both
Thursday and Friday afternoons.

The main focus for this period is still the potential for heavy
lake effect snow across northwest PA. While the low-level flow
will initially be out of the southwest, favoring areas north of
the Pennsylvania-New York border for the heaviest snow, winds
quickly become more westerly by early Thursday morning,
directing the snow bands into northwest PA. Most guidance shows
the flow remaining favorable for snow to continue over northwest
PA through Friday. With confidence continuing to increase in at
least portions of Warren and McKean counties seeing anywhere
from 6 to 12 inches of snow, we have upgraded the Winter Storm
Watch to a Lake Effect Snow Warning. Areas that see the most
persistent snow bands may even see snowfall amounts as high as
15 to 18 inches. Heavy snow combined with wind gusts up to 40
mph may make travel difficult to impossible at times. Lake
effect snow bands will almost certainly make it farther south
and east than those two counties, but confidence in placement
and snowfall amounts remains too low to issue any Winter Weather
Advisories yet.

Snow showers will also impact the western mountains Wednesday
night and Thursday and again on Friday with model RH profiles
showing saturation in the DGZ along with favorable upslope wind
trajectories. Friday may also feature a few snow showers or
squalls that could impact the the I-80 and I-99 corridors,
leading to rapidly changing travel conditions.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The lake effect snow pattern comes to an end Saturday morning as
low-level flow backs and high pressure begins to build in. There
is still some uncertainty with speed/timing, but overall
guidance agrees in returning precip to the area on Sunday.
Thermal profiles appear to be cold enough to initially support a
mixed ptype transitioning to rain for the last day of November.
Unsettled weather will continue into early next week as cold
air in the middle of the country sets up a strong baroclinic
zone over the eastern US.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Light to moderate rain dominating the airspace with deteriorating
cigs and visbys which will continue overnight and into
Wednesday. The rain will remain widespread through Tuesday night
before tapering off into scattered rain showers on Wednesday.

A cold front will come through Wednesday night bringing gusty
winds and lake effect snow across the NW through Friday.

The lake effect and upslope snow could become more widespread
into the Laurel Highlands (i.e. JST) as one heads further out
in time, i.e. on Friday. UNV and AOO could see some flurries
and snow showers as well. This based on winds shifting more
to west to northwest, from the west southwest direction. Often
this takes some time, as the warm lakes tend to modify the
wind fields.

Outlook...

Wed...Breezy with intermittent rain showers; becoming windy
with sharp CFROPA Wed night with gusts >30kt from 240-270 deg.

Thu-Fri...Windy with gusts 30-35kt from 270-300 degrees.
Frequent snow showers over the NW 1/2 of the airspace.

Sat...Improving conditions/lighter winds with snow showers
ending downwind of Lake Erie.

Sun...Scattered rain/snow showers. Restrictions possible.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Lake Effect Snow Warning from 1 AM Thursday to 1 AM EST
Saturday for PAZ004-005.

&&

SYNOPSIS...Lambert/Bauco
NEAR TERM...Bauco
SHORT TERM...Bauco
LONG TERM...Colbert/Bauco
AVIATION...Martin/Gartner
Hazardous weather outlook, Nov 25, 1:08 PM EST, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
108 PM EST Tue Nov 25 2025

PAZ006-010>012-018-019-026>028-035>037-041-042-045-046-049>053-
056>059-063>066-261815-
Potter-Elk-Cameron-Northern Clinton-Northern Centre-Southern Centre-
Huntingdon-Mifflin-Juniata-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
108 PM EST Tue Nov 25 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Windy and much colder weather is expected from Wednesday night
through Friday. Wind gusts potentially exceeding 45 mph could blow
around unsecured objects and result in difficult driving conditions
especially for high profile vehicles.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-261815-
Warren-McKean-
108 PM EST Tue Nov 25 2025

...LAKE EFFECT SNOW WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 AM EST
SATURDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-024-025-033-034-261815-
Clearfield-Cambria-Blair-Somerset-Bedford-
108 PM EST Tue Nov 25 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light snow showers are likely Wednesday night through Friday with
minor accumulation possible. Wind gusts potentially exceeding 45 mph
could blow around unsecured objects and result in difficult driving
conditions especially for high profile vehicles.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 1:04 PM ESTLake Effect Snow WarningCTPMcKean, Potter, Warren3 days

Nearby

Wind Advisories in Pennsylvania, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.